Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
exavier

RETIN A DIARY (W/ PICS)

One thing is certain, I hate acne. Today marks the start of a brand new Regimen for me, RETIN A. I think that by making this diary and posting pictures and such I will be able to document my results and get advice from all you guys. I promise you that I will not backout of the Retnin treatment and will give it a decent show....no matter how flaky my skin gets.

Here is my problem region (chin) as of now, before any treatment. The rest of my face is clean.

pubimage.asp?id_=2184341

Would you guys say that I have mild acne? Moderate? I cannot really tell. Do I also have the redmarks that everyone is talking about...I think I do.

Anyhow here is the regimen I propose:

PM: Wash with Cetaphil Gentle Skin Cleanser, wait 20 minutes, apply pea sized amt. Tretinion Cream.

AM: Wash with Cetaphil Gentle Skin Cleanser, wait 20 minutes, apply Cetaphil Daily Facial Mosturizer.

Is there anything else I should do? Maybe some meds in the day. My regimen is still being developed!!! I need your guys help.

Here are the products

pubimage.asp?id_=2184342

Alright, that is all for now. I shall start the regimen tonight and keep you guys informed. In the mean time, give me advice...or encouragment...or whatever. :D

Share this post


Link to post
Share on other sites

Well it is day too and already my skin is sooooooo dry. I have to apply moisturizer very very generously. I was wondering if you can use Vita-K with the Retin A...has anyone had experience with that? Stupid red marks..

Sorry about the pictures, i'm trying to find a site that can host them. For now you have to paste the URL into your browser to view.

Share this post


Link to post
Share on other sites

Due to excessive red spots, I think I will try out this Vita-K stuff. Do you think it will still work if only worn during the day?? Since I have Retin A on at night, I figure this is the best (and only) time. I plan to apply clean face, apply Vita-K, and then mosturize. Does anyone have experience doing this?

Oh yeah, can you guys see the pictures now?

Share this post


Link to post
Share on other sites

i think u should go on a mild antibiotic .to clear up. if the ritina micro doesnt work. i have a question for u too..is this ur first time with retin-a micro ,and ur using .25 it might be too irritating..i used .1 perecent and my skin peelsed like a mother fucker..and my acne was milder..ive been using minocin and now im gonna go on accutane my acne is milder than urs and the derm put me on accutane u might wanna look into that

Share this post


Link to post
Share on other sites

My old derm was pretty clueless....thus I have been refered to a new one and am awaiting an appointment. So we shall see. Actaully the concentration is .025 not .25, it is pretty mild. I have faith in the Retin A, but will still take advice from the derm.

Share this post


Link to post
Share on other sites

Hrm...I really don't think I need to go on accutane. I ONLY have acne on my chin and I never thought it was THAT bad. I think the camera shot makes it look worse that in it :wink: But who knows, do you really think it's worth looking into?

Share this post


Link to post
Share on other sites

well try bp it will work i think if its like that on ur whole face i recomend accutane..me mine hardly got like urs but for some reason the derm put me on accutane 40 mgs a day..i just recomend u ask about it..remember "clear skin is what u want"

Share this post


Link to post
Share on other sites

WEEK 2

So it's the beginning of week two. I am depressed, seriously. Look at the pics and see for yourself...my skin has only gotten worse. The retin A at night doesn't even seem to be drying my skin. What should I do?

pubimage.asp?id_=2246822

Share this post


Link to post
Share on other sites

You need Tazorac and you may need you switch moisturizers. I think cetaphil made my skin worse and it felt greasy. I like SolBar spf50, I thought it was great as a moisturizer. Go to philosophy's website and buy Hope and a Prayer. Mix it with you moisturizer and you will get results!

www.philosophy.com

www.dermstore.com (solbar)

Keep you chin up!

Share this post


Link to post
Share on other sites

oh yeah, try getting a prescription for retin-a micro or tazorac. that no name crap you have is too low of a concentration to have good effect.

Share this post


Link to post
Share on other sites
oh yeah, try getting a prescription for retin-a micro or tazorac. that no name crap you have is too low of a concentration to have good effect.

I disagree. I am currently using the same exact type he is (brand & strength) and I have before. It has the same important ingredient in Retin A, it is just generic. To me the only difference is the name & price.

Share this post


Link to post
Share on other sites

So it has been 3 weeks and a day now...and i am upset. I thought I had been doing relatively well this past week. But I wake up today and my face looks like bloody sunday. I have kinda stopped using the cetaphil moisturizer becuaes i think it makes things worse. I also think that the cetaphil face wash makes things worse as well. But I don't even know anymore, there are too many varialbes in this regimen and I don't know which ones are working. I didn't take a picture because i know it will just be worse than before. I shall stay on this regimen purely because i am awaiting a derm appointment.

Share this post


Link to post
Share on other sites

i'm telling you man, don't self-medicate. go to the dermatologist and get a prescription. you can get Retin-A or Tazorac that has a stronger concentration (0.1% or 0.4%, instead of 0.025%) so it will have a better effect. Also being diagnosed by someone who devotes their life to skin would be helpful, as he/she could recommend better products that could work for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×